Acne and krimson 35
My gynocologist suggest me to take krimson 35 to cure acne .. I am taking it since 3 months but find no improvement in acne . Even I find my acne hot increased. So do I need to visit demetologist or should I continue having krimson 35 for more cycles ?
Like the answers? Chat privately with the doctor of your choice
Don't worry..Acne or pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.